Translator Disclaimer
February 2015 On a second order rational systems of difference equations
N. TOUAFEK, E. M. ELSAYED
Hokkaido Math. J. 44(1): 29-45 (February 2015). DOI: 10.14492/hokmj/1470052352

Abstract

In this paper we study the periodicity and the form of the solutions of the following systems of difference equations of order two

xn+1 = \frac{y_{n}x_{n-1}}{\pm x_{n-1}\pm y_{n}}, yn+1 = \frac{x_{n}y_{n-1}}{\pm x_{n}\pm y_{n-1}}, n ∈ ℕ0,

with nonzero real numbers initial conditions.

Citation

Download Citation

N. TOUAFEK. E. M. ELSAYED. "On a second order rational systems of difference equations." Hokkaido Math. J. 44 (1) 29 - 45, February 2015. https://doi.org/10.14492/hokmj/1470052352

Information

Published: February 2015
First available in Project Euclid: 1 August 2016

zbMATH: 1346.39018
MathSciNet: MR3532099
Digital Object Identifier: 10.14492/hokmj/1470052352

Subjects:
Primary: 39A10

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.44 • No. 1 • February 2015
Back to Top